# SDR CA190621012

- Difficulty date: June 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 33,340 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Part number: MS277501
- Condition: Damaged
- Location: Ac Power
- Part time: 1,850 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE , LEFT AC BUS CAUTION LIGHT ILLUMINATED. CAPTAIN ELECTED TO RETURN TO DESTINATION FOR TROUBLESHOOTING. MAINTENANCE FOUND THE LEFT AC BUS CONTACTOR WAS STICKING INTERMITTENTLY . THE CONTACTOR WAS REPLACED AND AIRCRAFT RELEASED BACK TO SERVICE. THIS PART IS ON A 7200 HR BENCH CHECK MAINTENANCE INTERVAL BUT THE OPERATOR HAS FOUND IT MORE EFFECTIVE TO REPLACE THE CONTACTOR WITH A NEW UNIT . THE FAILED CONTACTOR HAD COMPLETED 1850 HRS SINCE NEW. (TC# 20190621012)
